# SDR UPS08852213

- Difficulty date: April 22, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007004
- Condition: Damaged
- Location: Bs 400-408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT SEAT TRACK DAMAGED RBL 46 FROM STA 400 TO 408.  REPLACED SEAT TRACK CHANNEL AND PLUG AT RBL 46 AND STA 400 TO 408 IAW SRM 51-03-00, SRM 53-02-03 FIG 6D, SRM 51-9-00 FIG 065.
